Alert archive / Missouri / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 237, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 15, 2009, 2:21 PM CDT for Howell County, Ozark County, Missouri. It was in force for 54 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2009, 2:21 PM CDT (19:21 UTC)
- Expired
- Jun 15, 2009, 3:15 PM CDT
- In force
- 54 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Howell County, MO, Ozark County, MO
The radar
The Springfield radar (KSGF), 131 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 2:38 PM CDT | HAIL 0.88 | Gainesville, MO | |
| Jun 15, 2:53 PM CDT | HAIL 1 | Gainesville, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 12:52 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.4 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2332 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 647 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 246 m²/s²
- 0-3 km storm-relative helicity
- 281 m²/s²
- Significant tornado parameter
- 2.8
- Supercell composite
- 18.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KSGF 151921 SVRSGF MOC091-153-152015- /O.NEW.KSGF.SV.W.0237.090615T1921Z-090615T2015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 221 PM CDT MON JUN 15 2009 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN OZARK COUNTY IN SOUTHWEST MISSOURI... SOUTHWESTERN HOWELL COUNTY IN SOUTH CENTRAL MISSOURI... * UNTIL 315 PM CDT. * AT 219 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM NEAR GAINESVILLE...OR 28 MILES SOUTHEAST OF AVA...MOVING EAST AT 25 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... BAKERSFIELD BY 300 PM CDT. THE TOWNS OF HARDENVILLE...TECUMSEH...UDALL...CAULFIELD...MOODY AND SOUTH FORK ARE ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. LAT...LON 3676 9184 3650 9182 3650 9253 3672 9255 TIME...MOT...LOC 1921Z 275DEG 21KT 3660 9242 $$ RUNNELS
1 follow-up statement
000 WWUS53 KSGF 151943 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 243 PM CDT MON JUN 15 2009 MOC091-153-152015- /O.CON.KSGF.SV.W.0237.000000T0000Z-090615T2015Z/ HOWELL MO-OZARK MO- 243 PM CDT MON JUN 15 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR SOUTHEASTERN OZARK AND SOUTHWESTERN HOWELL COUNTIES... AT 238 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM PRODUCED NICKEL SIZE HAIL AT GAINESVILLE. THIS STORM IS MOVING EAST SOUTHEAST AT 20 MPH...AND IS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... BAKERSFIELD BY 310 PM CDT. THE TOWNS OF TECUMSEH...UDALL AND CAULFIELD ARE IN THE PATH OF THIS SEVERE THUNDERSTORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT MONDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI. && LAT...LON 3667 9233 3676 9184 3650 9182 3650 9245 TIME...MOT...LOC 1941Z 279DEG 17KT 3658 9234 $$ RUNNELS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 1:27 PM CDT, 54 minutes earlier.
Area forecast discussion, Jun 15, 1:27 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 127 PM CDT MON JUN 15 2009 ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... AT 1 PM...THE CONVECTION EAST OF SPRINGFIELD ALONG THE WARM FRONT IS NOW TAPPING SURFACE PARCELS AS THE MIXED LAYER INHIBITION FROM THIS MORNING HAS BEEN ERODED. 700 MB DRY AIR IS ALSO BEGINNING TO WORK ITS WAY OVER THIS AREA...INCREASING THE LIKELIHOOD OF DAMAGING WINDS. DEEP LAYER SHEAR IS SUFFICIENT FOR SUPERCELLS WITH 30 TO 40 KNOTS OVER THE ENTIRE CWA. 0 TO 1 KM SHEAR IS ORIENTED ALONG THE DEEP LAYER SHEAR WITH VALUES OF 15 TO 20 KNOTS. THIS SHEAR VECTOR ORIENTATION SUGGESTS THE POSSIBILITY FOR SPLITTING SUPERCELLS...TRENDING TO TOWARD MORE OF A HAIL THREAT AND A DIMINISHED TORNADO THREAT. ISOLATED CONVECTION IS FORMING ALONG THE WARM FRONT WEST OF SPRINGFIELD...BUT HAS NOT TAPPED SURFACE PARCELS AS OF YET. HOWEVER...THE CAP IS STEADILY ERODING FROM EAST TO WEST SO DEVELOPMENT ALONG THE WESTERN PORTION OF THE WARM FRONT CAN BE EXPECTED BY MID TO LATE AFTERNOON. KARDELL && .DISCUSSION... FORECAST HIGHLIGHTS/CHALLENGES IN THIS PACKAGE WILL DEAL WITH SEVERE WEATHER CHANCES THROUGH TONIGHT...THEN ATTENTION WILL TURN TO DRY AND WARM CONDITIONS DURING THE MIDDLE PORTIONS OF THE WEEK. CURRENTLY...SHOWERS HAVE DEVELOPED ACROSS THE SOUTHERN AND WESTERN PORTIONS OF THE CWA. A SUPERCELL THUNDERSTORM CONTINUES TO PUSH EAST ACROSS SOUTH CENTRAL KANSAS THIS MORNING AND IF ITS ABLE TO SUSTAIN ITSELF IT SHOULD PUSH INTO THE FAR SOUTHWESTERN CWA AROUND 10Z. ADDITIONAL THUNDERSTORM ACTIVITY HAS DEVELOPED ACROSS CENTRAL KANSAS AND THIS ACTIVITY IS SLOWLY PUSHING TO THE EAST NORTHEAST. THE LOW LEVEL JET IS CURRENTLY AROUND 30 TO 35KT OUT OF THE SOUTH AND SHOULD VEER TO THE EAST AND NOSE INTO THE AREA. THERE IS ELEVATED INSTABILITY OVER THE REGION AREA THIS MORNING WITH GENERALLY 1000 TO 1500 J/KG OF MU-CAPE ACROSS THE AREA. ANY ACTIVITY THE DEVELOPS OVER THE AREA SHOULD BE ELEVATED...BUT WILL HAVE TO WATCH THE STORMS TO THE WEST AS THEY ARE CURRENTLY SURFACE BASED AND COULD REMAIN SURFACE BASED AS THEY MOVE INTO THE AREA. MID LEVEL LAPSE RATES ARE NOT THAT GREAT OVER THE AREA AND MID LEVEL TEMPERATURES ARE QUITE WARM AS 500 MB TEMPERATURES ARE AROUND -8 TO -9 DEGREES. THIS SHOULD LIMIT THE HAIL AND SEVERE THREAT THIS MORNING...BUT THERE WILL REMAIN A MARGINAL THREAT WITH THE ELEVATED CONVECTION. IF THE SUPERCELL TO THE WEST MAINTAINS ITSELF THERE WILL BE A GREATER SEVERE THREAT WITH THAT ACTIVITY. FEEL THAT CONVECTION WILL GRADUALLY INCREASE OVER THE REGION THIS MORNING AND WILL GENERALLY PUSH EAST OF THE AREA BY THE AFTERNOON. THERE SHOULD BE SOME LINGERING ACTIVITY ACROSS CENTRAL MISSOURI THIS AFTERNOON. CONVECTION SHOULD REDEVELOP ACROSS WESTERN AND CENTRAL KANSAS LATE THIS AFTERNOON INTO THE EVENING HOURS. GIVEN THE WIND FIELDS SUPERCELLS WILL BE POSSIBLE ACROSS THESE AREAS. THIS ACTIVITY WILL SPREAD EAST TOWARDS THE AREA AND WILL LIKELY DEVELOP INTO AN MCS NEAR OR OVER THE AREA. THERE IS POTENTIAL FOR SUPERCELLS ACROSS THE FAR WESTERN CWA BEFORE THE STORMS DEVELOP INTO AN MCS. ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE WITH ANY SUPERCELL...WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN HAZARDS WITH THE MCS OVERNIGHT. HEAVY RAINFALL WILL ALSO BE POSSIBLE. AN UPPER LEVEL RIDGE WILL BUILD OVER THE REGION BY MID WEEK BRINGING AN END TO THE ACTIVE WEATHER PATTERN. UNDER THE RIDGE MUCH WARMER WEATHER WILL MOVE INTO THE AREA. WITH HIGHS IN THE LOWER TO MID 90S POSSIBLE. WITH THE RECENT RAINS THE GROUND IS VERY GREEN AND MOIST AND THE MODELS ARE LIKELY OVERDOING HIGHS SOME...THUS HAVE UNDER CUT HIGHS A FEW DEGREES. THE LOW LEVEL MOISTURE WILL LEAD TO MUGGY CONDITIONS...AND HEAT INDEX VALUES WILL LIKELY WARM INTO THE UPPER 90S TO AROUND 100 DEGREES WEDNESDAY AND THURSDAY AFTERNOON. AN UPPER LEVEL SHORTWAVE TROUGH WILL SWING ACROSS THE NORTHERN PLAINS LATE IN THE WEEK...WHICH WILL PUSH A COLD FRONT THROUGH THE AREA...BRING SLIGHTLY COOLER CONDITIONS AND CHANCES FOR THUNDERSTORMS LATE THIS WEEK INTO THE START OF THE WEEKEND. WISE && .AVIATION... ISOLATED THUNDERSTORMS WILL AFFECT THE AREA THIS AFTERNOON WITH A WARM FRONT JUST NORTH OF THE JOPLIN AND SPRINGFIELD TERMINALS. OTHERWISE VFR CONDITIONS ARE EXPECTED. THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER KANSAS BY THIS EVENING THEN SPREAD EAST INTO THE MISSOURI OZARKS TONIGHT. MVFR CONDITIONS WILL LIKELY ACCOMPANYING THESE STORMS AS THEY PUSH ACROSS THE AREA. SEVERE STORMS WILL BE POSSIBLE. LOW LEVEL WIND SHEAR WILL ALSO DEVELOP TONIGHT AS THE LOW LEVEL JET STRENGTHENS. FOSTER && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 15, 12:10 PM CDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1210 PM CDT MON JUN 15 2009 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-161715- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1210 PM CDT MON JUN 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED: THUNDERSTORMS CAPABLE OF PRODUCING HAIL TO THE SIZE OF GOLF BALLS...WIND GUSTS TO 60 MPH...VERY HEAVY RAINFALL AND LOCALIZED FLOODING...AND ISOLATED TORNADOES AREAS AFFECTED AND TIMING: THIS AFTERNOON...AREAS ACROSS SOUTHWEST MISSOURI...PRIMARILY NORTH AND EAST OF A LINE FROM NEVADA TO WEST PLAINS. AFTER 6 PM...AREAS ACROSS SOUTHEAST KANSAS AND SOUTHWEST MISSOURI. CONVECTION WILL FORM OVER EASTERN KANSAS AND MOVE ACROSS SOUTHWEST MISSOURI DURING THE OVERNIGHT HOURS DISCUSSION: EARLY THIS AFTERNOON...THUNDERSTORMS FORMING ALONG THE SURFACE WARM FRONT EXTENDING FROM NEVADA TO EMINENCE WILL LIKELY TURN SEVERE QUICKLY WITH SIGNIFICANT SURFACE INSTABILITY. GOLF BALL SIZE HAIL...DAMAGING WINDS TO 60 MPH...AND ISOLATED TORNADOES WILL BE POSSIBLE. LATE THIS AFTERNOON INTO THE EVENING HOURS...REDEVELOPMENT OF STORMS ARE EXPECTED ACROSS SOUTHWEST MISSOURI AND WESTERN KANSAS. THE ENVIRONMENT FAVORS THE DEVELOPMENT OF SUPERCELLS IN THIS AREA. THIS ACTIVITY SHOULD SPREAD EAST INTO THE WESTERN PORTIONS OF THE OUTLOOK AREA THIS EVENING. LARGE HAIL TO THE SIZE OF GOLF BALLS....DAMAGING WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE. THIS ACTIVITY IS EXPECTED TO DEVELOP INTO A COMPLEX OF STORMS AND PUSH EAST ACROSS THE OUTLOOK AREA OVERNIGHT. THE MAIN HAZARDS WITH THIS ACTIVITY WILL BE LARGE HAIL TO THE SIZE OF QUARTERS AND DAMAGING WINDS. HEAVY RAINFALL WILL ONCE AGAIN BE POSSIBLE WHICH COULD LEAD TO FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. LINGERING THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA TUESDAY MORNING...BUT THIS ACTIVITY IS NOT EXPECTED TO BE SEVERE AT THIS TIME. TEMPERATURES WILL WARM INTO THE 90S WEDNESDAY AND THURSDAY AFTERNOON...WITH MOISTURE LOW LEVELS...HEAT INDEX VALUES ARE EXPECTED TO WARM INTO THE UPPER 90S TO NEAR 100 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) KARDELL
In the hours before
Local storm report, Jun 15, 12:39 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1239 PM CDT MON JUN 15 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1215 PM TSTM WND GST PLEASANT HOPE 37.46N 93.27W
06/15/2009 E50 MPH POLK MO PUBLIC
LOCATED AT THE INTERSECTION OF HIGHWAY 215 AND H.
1215 PM HAIL PLEASANT HOPE 37.46N 93.27W
06/15/2009 E1.25 INCH POLK MO PUBLIC
LOCATED AT THE INTERSECTION OF HIGHWAY 215 AND H.
&&
HATCHLocal storm report, Jun 15, 12:52 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1252 PM CDT MON JUN 15 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1251 PM HEAVY RAIN 1 S MANES 37.37N 92.37W
06/15/2009 E2.00 INCH WRIGHT MO FIRE DEPT/RESCUE
2 INCHES OF RAINFALL MEASURED IN THE LAST HOUR.
1251 PM HAIL 1 S MANES 37.37N 92.37W
06/15/2009 E0.88 INCH WRIGHT MO FIRE DEPT/RESCUE
2 INCHES OF RAINFALL MEASURED IN THE LAST HOUR.
&&
HATCHLocal storm report, Jun 15, 12:53 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1253 PM CDT MON JUN 15 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1241 PM HAIL 1 S MANES 37.37N 92.37W
06/15/2009 E0.88 INCH WRIGHT MO FIRE DEPT/RESCUE
2 INCHES OF RAINFALL MEASURED IN THE LAST HOUR.
&&
CORRECTED EVENT TIME
HATCHSpecial weather statement, Jun 15, 12:54 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1254 PM CDT MON JUN 15 2009 MOZ082-151830- TEXAS MO- 1254 PM CDT MON JUN 15 2009 ...SIGNIFICANT WEATHER ALERT FOR CENTRAL TEXAS COUNTY UNTIL 130 PM CDT... AT 1254 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES WEST OF HOUSTON...MOVING EAST AT 30 MPH. PEOPLE IN CENTRAL TEXAS COUNTY...INCLUDING THE CITIES OF HOUSTON AND RAYMONDVILLE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT MONDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI. BARJENBRUCH
Special weather statement, Jun 15, 1:49 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 149 PM CDT MON JUN 15 2009 MOZ105-151915- OZARK MO- 149 PM CDT MON JUN 15 2009 ...SIGNIFICANT WEATHER ALERT FOR CENTRAL OZARK COUNTY UNTIL 215 PM CDT... AT 145 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14 MILES NORTHWEST OF GAINESVILLE...OR 19 MILES SOUTH OF AVA...MOVING EAST AT 30 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT MONDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI. RUNNELS
Local storm report, Jun 15, 2:15 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
215 PM CDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG ALTON 36.69N 91.40W
06/15/2009 OREGON MO AMATEUR RADIO
SEVERE THUNDERSTORM WIND GUSTS KNOCKED A TREE OVER ON A
CAR IN ALTON.
&&
DCRAMERThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 5:10 AM CDT | Areal Flood Advisory | SGF | Benton, St. Clair | 6 hr |
| Jun 15, 5:33 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Morgan | 42 min |
| Jun 15, 5:39 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Pulaski, Texas | 51 min |
| Jun 15, 6:03 AM CDT | Tornado Warning | SGF | Camden, Miller | 27 min |
| Jun 15, 6:11 AM CDT | Flash Flood Warning | SGF | Benton, Camden, Miller, Morgan | 6 hr |
| Jun 15, 6:27 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Pulaski | 48 min |
| Jun 15, 7:27 AM CDT | Flash Flood Warning | SGF | Camden, Maries, Phelps, Pulaski | 5 hr |
| Jun 15, 8:35 AM CDT | Flash Flood Warning | SGF | Dent | 3 hr |
| Jun 15, 11:53 AM CDT | Flash Flood Warning | SGF | Benton, Camden, Dent, Maries, Miller, Morgan and 2 more | 3 hr |
| Jun 15, 12:00 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Polk, Webster | 45 min |
| Jun 15, 12:11 PM CDT | Severe Thunderstorm Warning | SGF | Texas, Wright | 49 min |
| Jun 15, 12:59 PM CDT | Flash Flood Warning | SGF | Texas, Wright | 4 hr |
| Jun 15, 1:24 PM CDT | Severe Thunderstorm Warning | SGF | Shannon, Texas | 51 min |
| Jun 15, 1:39 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 51 min |
| Jun 15, 1:57 PM CDT | Tornado Warning | SGF | Oregon | 33 min |
| Jun 15, 2:10 PM CDT | Severe Thunderstorm Warning | SGF | Oregon, Shannon | 35 min |
| Jun 15, 2:25 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 31 min |
| Jun 15, 2:41 PM CDT | Flash Flood Warning | SGF | Oregon, Shannon | 5 hr |
| Jun 15, 2:55 PM CDT | Flash Flood Warning | SGF | Dent, Phelps | 3 hr |
| Jun 15, 3:02 PM CDT | Areal Flood Warning | SGF | Benton, Camden, Maries, Miller, Morgan, Pulaski | 18 hr |
| Jun 15, 3:35 PM CDT | Flash Flood Watch | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 20 hr |
| Jun 15, 5:58 PM CDT | Areal Flood Warning | SGF | Dent, Phelps | 18 hr |
| Jun 15, 6:31 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 59 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.